MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC LEGACY4 IMPLANT; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC LEGACY4 IMPLANT; DENTAL IMPLANT
Catalog Number 873713
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient's identifier and weight were not provided.If the requested information becomes available, a supplementary report will be submitted.Device evaluation results are not available.If the analysis is complete, a supplemental report will be submitted.
 
Event or Problem Description
Per complaint (b)(4), during clinical procedure, product complaint form received with missing information requested customer for additional information.

Brand Name
LEGACY4 IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
Manufacturer Contact
marcos gutierrez
3050 east hillcrest drive
thousand oaks, CA 91362
8184443315
MDR Report Key15667079
Report Number3001617766-2022-05256
Device Sequence Number7169340
Product Code DZE
UDI-Device Identifier10841307102878
UDI-Public10841307102878
Combination Product (Y/N)N
Initial Reporter CountryEG
PMA/510(K) Number
K192221
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 10/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/21/2024
Device Catalogue Number873713
Device Lot Number140048
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/28/2022
Initial Report FDA Received Date10/25/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/23/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age37 YR
Patient SexFemale